One-dimensional Elliptic Equation with Concave and Convex Nonlinearities
MetadataShow full metadata
We establish the exact number of positive solutions for the boundary-value problem
-(|u'|m-2u')' = λuq + up in (0,1)
u(0) = u(1) = 0,
where 0 ≤ q < m - 1 < p and λ is positive.
CitationSanchez, J., & Ubilla, P. (2000). One-dimensional elliptic equation with concave and convex nonlinearities. Electronic Journal of Differential Equations, 2000(50), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.